Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Conjugacy class asymptotics, orbital integrals, and the Bernstein center: the case of $SL(2)$
HTML articles powered by AMS MathViewer

by Allen Moy and Marko Tadić
Represent. Theory 9 (2005), 327-353
Published electronically: April 14, 2005


The Bernstein center of a reductive p-adic group is the algebra of conjugation invariant distributions on the group which are essentially compact, i.e., invariant distributions whose convolution against a locally constant compactly supported function is again locally constant complactly supported. In the case of $SL(2)$, we show that certain combinations of orbital integrals belong to the Bernstein center and reveal a geometric reason for this phenomenon.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50, 22E35
  • Retrieve articles in all journals with MSC (2000): 22E50, 22E35
Bibliographic Information
  • Allen Moy
  • Affiliation: Department of Mathematics, The Hong Kong University of Science and Technology, Clear Water Bay, Hong Kong
  • MR Author ID: 127665
  • Email:
  • Marko Tadić
  • Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
  • ORCID: 0000-0002-6087-3765
  • Email:
  • Received by editor(s): September 17, 2004
  • Received by editor(s) in revised form: January 31, 2005
  • Published electronically: April 14, 2005
  • Additional Notes: The first author was partially supported by the National Science Foundation grant DMS–0100413 while at the University of Michigan, and also partially supported by Research Grants Council grant HKUST6112/02P
    The second author was partially supported by Croatian Ministry of Science and Technology grant #37108
  • © Copyright 2005 American Mathematical Society
  • Journal: Represent. Theory 9 (2005), 327-353
  • MSC (2000): Primary 22E50, 22E35
  • DOI:
  • MathSciNet review: 2133763